Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Modular equations for hyperelliptic curves

Authors: P. Gaudry and É. Schost
Journal: Math. Comp. 74 (2005), 429-454
MSC (2000): Primary 11Y40; Secondary 11G20, 11Y16
Published electronically: May 25, 2004
MathSciNet review: 2085901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define modular equations describing the $\ell$-torsion subgroups of the Jacobian of a hyperelliptic curve. Over a finite base field, we prove factorization properties that extend the well-known results used in Atkin's improvement of Schoof's genus 1 point counting algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y40, 11G20, 11Y16

Retrieve articles in all journals with MSC (2000): 11Y40, 11G20, 11Y16

Additional Information

P. Gaudry
Affiliation: Laboratoire LIX, École polytechnique, 91128 Palaiseau, France

É. Schost
Affiliation: Laboratoire STIX, École polytechnique, 91128 Palaiseau, France

PII: S 0025-5718(04)01682-5
Keywords: Modular equations, hyperelliptic curves, Schoof-Elkies-Atkin algorithm
Received by editor(s): July 15, 2002
Received by editor(s) in revised form: August 16, 2003
Published electronically: May 25, 2004
Article copyright: © Copyright 2004 Copyright held by the authors

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia